# SDR ASAA2024020147627

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 54,100 hours, 16,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Missing
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A-CK, W/O 1984529, FOUND 15.5 IN SECTION OF PHOTOLUMINESCENT STRIP ON FLOOR NEAR SEAT 12C MISSING. GROUNDED - YES. REPLACED MISSING SECTION OF PHOTOLUMINESCENT STRIP REF AMM 33-51-15. OK FOR SERVICE.
